# SDR SWAA2022072012640

- Difficulty date: May 28, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA (1 EA) 2022-274737 / [01] REPLACED GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM33-51-01-960-802 PART USED:702409DME-1007 AND PERFORMED OPERATIONAL TEST IS OK.;[02] REPLACED GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 PART USED:702409DME-1007 AND PERFORMED OPERATIONAL TEST IS OK.
